Teri CiproVictim’s Story of Fluoroquinolone Toxicity and Pain

Sadly and so tragicly there are millions upon millions of victims all over the world that have been seriously damaged or worse from Fluoroquinolones…even just by one Fluoroquinolone (FQ) in any form!

I was given Cipro on April 30, 2013 for 10 days (1 pill a day, but I only took 9 of the 10) for a suspected UTI, which I didn’t even end up having. My first adverse reactions started within 2 hours after the first pill, and more followed that day, day-by-day, week-by-week, and then month-by-month eventually sustaining well over 30 serious damages from head-to-toe inside and out by the 7th month…I was dying and praying every night saying “Dear God, I know that I am dying and fast…But not fast enough! Please God; please please end my suffering now!” I always loved life and always use to say that “I wish that I could live forever!” Of course forever when you keep your health. But I never along with millions millions of other FQ victims who know what happened to them, ever imagined such a hidden world and abusive medical world existed. Bayer and Johnson & Johnson with their sales rep brainwashing our medical industry for decades on how FQs are the best antibiotics ever and the safest too. I had enough doctors laugh or just simple say “that is not possible!” Sure, there are many good doctors, but they don’t even know what treatements to do…and in the end many times you end even more damaged – if you can imagine – more damaged!

It’s unimaginable, the mindboggling excruciating insane pain that most FQ victims live 24/7. Some people don’t get immediate adverse reactions … a lot of people also can get their first adverse reactions 7 months after they stopped taking these antibiotics they were prescribed for a mere cold or sinus infection or pinkeye, etc. And then there are those who have taken Fluoroquinolones 2-3 times over several years, and then whamo! Suddenly their in a wheelchair or worse!

I’ve added some links that will help bring more awareness to these most dangerous Chemotherapeutic/Anthrax Drug disguised as a simple antibiotic given for minor bacterial infections. I am from Canada, where they still give FQs like Candy to this day (2019), and now they give it to infants and children too the past several year…all for minor bacterial infections and just case infections that can many times clear up itself like colds, ear infections, etc.

Dr. Mercola’s Fluoroquinolone Toxicity Article
http://articles.mercola.com/sites/articles/archive/2014/11/01/fluoroquinolone-antibiotic-side-effects.aspx

100s of Floxie Victims Youtube Video Alerts warning the public…
https://www.youtube.com/watch?v=kbsCLkBZHOY&list=PL3bTwG8S0rZcXxRJXvlLMmBszfZt5HD_l

Long-time Advocate’s webpage
http://www.myquinstory.info/fq-faq/

I also run several FluoroQuinolone mostly public groups like Toronto FLOX (FluoroQuinolone) Public Group to bring awareness not just Canada, but worldwide too, and my YouTube channel called “Teri CiproVictim” that I started in February 2014 that’s grown to over 1000 videos from Local TV News across North America, researches, and Floxie victims advocation to the public through their videos, and more.

Have you been FLOXED??? You need to know!!! So do your research in order to protect your loved ones.

I wish everyone the best and stay safe and healthy.

** The story above is truthful, accurate and told to the best of the ability of the writer. It is not intended as medical advice. No person who submits his or her story, nor the people associated with www.fqwallofpain.com, diagnoses or treats any illness. The story above should not be substituted for professionally provided medical advice. Please consult your doctor before trying anything that has been mentioned in this story, or in any other story on this site. Please also note that people have varying responses to the treatments mentioned in each story. What helps one person may not help, and may even hurt, another person. It is important that you understand that supplements, IVs, essential oils, and all other treatments, effect people differently depending on the millions of variables that make each of us unique. Please use appropriate caution and prudence, and get professional medical advice.

 

4 thoughts on “Teri CiproVictim’s Story of Fluoroquinolone Toxicity and Pain

  1. Sounds very much like me. Immediate side effects to vision and fingers, then every day, every week, every month, more and more until I have over 30, and hoped for death every day for the first year or so. Just unimaginable mental and physical torture—things that defy description because they are so outside the realm of what we normally experience. So many floaters from damaged vitreous that if I looked at a wall it appeared to be covered with hundreds of little dots and so many of the wispy kind that it was like trying to look through gauze for more than a year. Breathing that would stop as soon as I inhaled, like a door shutting, so that I gasped for each breath for months and felt like I was being suffocated 24/7. And olfactory nerve damage that threw me into some strange twilight zone where ALL things asphyxiated me. A baked potato would “hurt” to smell. I was trapped in my apartment, and if someone came over with even the tiniest amount of hand lotion on, it was unbearable. It was like if you had to be surrounded by open vats of bleach 24/7. It really defied description, and I was contacting people all over the word to see if there was anything I could do, because that was a deal breaker (as was the breathing.) My gut was devastated and I lost 1/4 of my weight in 3 weeks. I experienced the worst pain I have ever known, and then just dozens more things…torn meniscus in both knees, hair coming out in chunks, numb toes, fluid around my heart, awful tinnitus and on and on.

    It is criminal, since the drug manufacturers and the FDA have known since the 90s how toxic these are and all they have done is try to fight warnings. This is a crime against humanity.

    • sounds exactly like many things that I have also, about 80% or more I also have. I was floxed 2-1-2013, I was given cipro introveniously, 2 or 3 bags full in the hosptial when I went in for pancreatitis. I’ve improved some, but can’t walk long distances, stand for very long, and have pain throughout my entire body, gut issues, etc. I’m eating less meat, and that seems to help. Tinnitus and floaters are worse as well.

      • OH, that’s awful you were given so much. My side effects started after one pill but I took 4 before I made the connection. However, as it turns out I had been given both Cipro and Levaquin in the past (did not realize it until I got a history from the pharmacy) so…cumulative indeed! (plus I was on prednisone which did not help. So “glad” the doctors and pharmacists pay attention to the warnings! And I NEVER got any side effect info with the RX other than “do not take with magnesium”—-the irony is that the mag may well have prevented much of the side effects…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s